The torsion problem of H.-J. Reiffen and U. Vetter
Compositio Mathematica, Tome 57 (1986) no. 3, pp. 373-381.
@article{CM_1986__57_3_373_0,
     author = {Platte, Erich},
     title = {The torsion problem of {H.-J.} {Reiffen} and {U.} {Vetter}},
     journal = {Compositio Mathematica},
     pages = {373--381},
     publisher = {Martinus Nijhoff Publishers},
     volume = {57},
     number = {3},
     year = {1986},
     zbl = {0603.13020},
     mrnumber = {829327},
     language = {en},
     url = {http://archive.numdam.org/item/CM_1986__57_3_373_0/}
}
TY  - JOUR
AU  - Platte, Erich
TI  - The torsion problem of H.-J. Reiffen and U. Vetter
JO  - Compositio Mathematica
PY  - 1986
DA  - 1986///
SP  - 373
EP  - 381
VL  - 57
IS  - 3
PB  - Martinus Nijhoff Publishers
UR  - http://archive.numdam.org/item/CM_1986__57_3_373_0/
UR  - https://zbmath.org/?q=an%3A0603.13020
UR  - https://www.ams.org/mathscinet-getitem?mr=829327
LA  - en
ID  - CM_1986__57_3_373_0
ER  - 
Platte, Erich. The torsion problem of H.-J. Reiffen and U. Vetter. Compositio Mathematica, Tome 57 (1986) no. 3, pp. 373-381. http://archive.numdam.org/item/CM_1986__57_3_373_0/

[1] D. Denneberg: Universell-endliche Erweiterungen analytischer Algebren. Math. Ann. 200 (1973) 307-326. | MR 338460 | Zbl 0268.13002

[2] A. Grothendieck: Cohomologie Locale des Faisceaux Coherents et Théorèmes des Lefschetz Locaux et Globaux (SGA 2), North-Holland, Amsterdam (1968). | MR 476737 | Zbl 0197.47202

[3] V. Kac and K.-I. Watanabe: Finite linear groups whose ring of invariants is a complete intersection. Bull. Amer. Math. Soc. 6 (March 1982) 221-223. | MR 640951 | Zbl 0483.14002

[4] E. Kunz: Holomorphe Differentialformen auf algebraischen Varietäten mit Singularitäten I. Manuscripta math. 15 (1975) 91-108. | MR 384802 | Zbl 0299.14013

[5] E. Platte: Differentielle Eigenschaften der Invarianten regulärer Algebren. Journ. of Algebra 62 (1980) 1-12. | MR 561113 | Zbl 0431.13004

[6] E. Platte: Jacobi-Algebra and Blätterzahl von analytisch-verzweigten Überlagerungen isolierter Hyperflächensingularitäten. Arch. Math. 39 (1982) 121-125. | MR 675651 | Zbl 0492.14023

[7] E. Platte: The module of Zariski differentials of a normal graded Gorenstein-singularity. Journal pure appl. Algebra 30 (1983) 301-308. | MR 724040 | Zbl 0525.13002

[8] E. Platte: Differentielle Methoden in der Lokalen Algebra. Habilitationsschrift, Universität Osnabrück. Submitted for publication as Lecture Notes in Mathematics. Springer-Verlag: Berlin-Heidelberg -New York (1983). | MR 969130 | Zbl 0586.13020

[9] E. Platte and U. Storch: Invariante reguläre Differentialformen auf Gorenstein-Algebren. Math. Z. 157 (1977) 1-11. | MR 463159 | Zbl 0346.13007

[10] H.-J. Reiffen and U. Vetter: Pfaffsche Formen auf komplexen Räumen. Math. Ann. 167 (1966) 338-350. | MR 216031 | Zbl 0154.08404

[11] G. Scheja: Differentialmoduln lokaler analytischer Algebren. Schriftenreihe des mathematischen Instituts der Universität Fribourg (Suisse), Heft 2 (1969). | Zbl 0199.36003

[12] G. Scheja and U. Storch: Differentielle Eigenschaften der Lokalisierungen analytischer Algebren. Math. Ann. 197 (1972) 137-170. | MR 306172 | Zbl 0223.14002

[13] G. Scheja and U. Storch: Lokale Verzweigungstheorie. Schriftenreihe des Mathematischen Instituts der Universität Fribourg (Suisse), Heft 5 (1973). | MR 412167 | Zbl 0327.13006

[14] J.-P. Serre:Groupes algebriques et corps de classes. Publications de l'Institut de mathematique de l'Université Nancago VII, Hermann Paris (1959). | MR 103191 | Zbl 0097.35604

[15] K.-I. Watanabe: Invariant subrings of finite groups which are complete intersections. (Invariant subrings of finite Abelian groups) Nagoya Math. Soc. 77 (1980) 89-98. | MR 556310

[16] O. Zariski and P. Samuel: Commutative Algebra. Vol. I, II. Princeton N.J. (1960). | Zbl 0081.26501